# SDR MALA100088

- Difficulty date: June 4, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 26,386 hours, 29,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ARMED LIGHT ON F/A CONTROL PANEL INOP.  RELAMPED AS REQUIRED.
